Restricted motions of gravitating spheres
Annales de l'I.H.P. Physique théorique, Tome 9 (1968) no. 2, pp. 153-178
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1968__9_2_153_0,
author = {Taub, A. H.},
title = {Restricted motions of gravitating spheres},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {153--178},
year = {1968},
publisher = {Gauthier-Villars},
volume = {9},
number = {2},
mrnumber = {284152},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1968__9_2_153_0/}
}
Taub, A. H. Restricted motions of gravitating spheres. Annales de l'I.H.P. Physique théorique, Tome 9 (1968) no. 2, pp. 153-178. http://geodesic.mathdoc.fr/item/AIHPA_1968__9_2_153_0/